# SDR DALA2024030803184

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH OTBD SEAT TRACK ON STA Y=636 AT CABIN PAX. SUMMARY OF NRC 00605: LH OTBD SEAT TRACK ON STA Y=636 AT CABIN PAX WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5, REPAIR 5. (LP #0235072)
